Alert archive / West Virginia / River Flood Warnings in 2022

River Flood Warning 4, NWS Charleston, WV

February 4, 2022Calhoun County, Gilmer County, West Virginia

NWS Charleston, WV issued this river flood warning at Feb 4, 2022, 9:46 AM EST for Calhoun County, Gilmer County, West Virginia. It took effect at Feb 4, 2022, 12:14 PM EST. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2022, 9:46 AM EST (14:46 UTC)
In effect from
Feb 4, 2022, 12:14 PM EST
Expired
Feb 4, 2022, 8:00 PM EST
In force
8 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, WV, Gilmer County, WV

The radar

The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Kanawha River at Glenville (GLEW2).

Action stage
21 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03152000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

724 
WGUS41 KRLX 041446
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
946 AM EST Fri Feb 4 2022

...The National Weather Service in Charleston WV has issued a Flood 
Warning for the following rivers in West Virginia...

  Little Kanawha River At Glenville affecting Gilmer and Calhoun 
  Counties.

For the Little Kanawha River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report Severe Weather to the National Weather Service by calling 
toll free, 800 401 9535, when you can do so safely.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this evening at 800 PM EST.

&&


WVC013-021-050100-
/O.NEW.KRLX.FL.W.0004.220204T1714Z-220205T0100Z/
/GLEW2.1.ER.220204T1714Z.220204T1800Z.220204T2100Z.NO/
946 AM EST Fri Feb 4 2022

...FLOOD WARNING IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Little Kanawha River At Glenville.

* WHEN...Until this evening.

* IMPACTS...At 23.0 feet, Water covers some streets and reaches some 
  buildings near the river.

* ADDITIONAL DETAILS...
  - At 8:45 AM EST Friday the stage was 22.1 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 23.2 feet this afternoon. It
    will then fall below flood stage late this afternoon.
  - Flood stage is 23.0 feet.
  - Flood History...This crest compares to a previous crest of
    23.3 feet on 12/19/1990.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091


$$

JLB
2 follow-up statements
936 
WGUS81 KRLX 042000
FLSRLX

Flood Statement
National Weather Service Charleston WV
300 PM EST Fri Feb 4 2022

...Observed flooding changed to Minor severity for the following 
rivers in West Virginia...

  Little Kanawha River At Glenville affecting Gilmer and Calhoun 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report Severe Weather to the National Weather Service by calling 
toll free, 800 401 9535, when you can do so safely.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this evening at 800 PM EST.

&&


WVC013-021-050100-
/O.CON.KRLX.FL.W.0004.000000T0000Z-220205T0100Z/
/GLEW2.N.ER.000000T0000Z.220204T1845Z.220204T2307Z.NO/
300 PM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Little Kanawha River At Glenville.

* WHEN...Until this evening.

* IMPACTS...At 24.0 feet, River Street is flooded upstream from the 
  old bridge.

* ADDITIONAL DETAILS...
  - At 1:45 PM EST Friday the stage was 24.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:45 PM EST Friday was 24.0 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 5.1 feet Wednesday
    morning.
  - Flood stage is 23.0 feet.
  - Flood History...This crest compares to a previous crest of
    24.0 feet on 03/06/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091


$$

JLB
269 
WGUS81 KRLX 050105
FLSRLX

Flood Statement
National Weather Service Charleston WV
805 PM EST Fri Feb 4 2022

...The Flood Warning is expired for the following rivers in West 
Virginia...

  Little Kanawha River At Glenville affecting Gilmer and Calhoun 
  Counties.

WVC013-021-050215-
/O.EXP.KRLX.FL.W.0004.000000T0000Z-220205T0100Z/
/GLEW2.N.ER.000000T0000Z.220204T1845Z.220204T2307Z.NO/
805 PM EST Fri Feb 4 2022

...FLOOD WARNING HAS EXPIRED...

The Flood Warning has expired for
  the Little Kanawha River At Glenville.

* ADDITIONAL DETAILS...
  - At 7:45 PM EST Friday the stage was 22.5 feet.
  - Forecast...The river has fallen below flood stage this
    evening and is expected to continue falling throughout the
    night.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091


$$

GW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 4, 9:41 AM EST, 5 minutes earlier.

Area forecast discussion, Feb 4, 9:41 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
941 AM EST Fri Feb 4 2022

.SYNOPSIS...
Light snow and patchy freezing drizzle linger through the day. The
weekend will be mainly dry with a warming trend. Weak cold
front arrives early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 930 AM Friday...

Went ahead and dropped the remaining Winter Storm Warnings where
the warm nose has sufficiently cooled to support mainly snow.
A remnant of this warm nose still remains however, as a near
isothermal layer up through around H700. Currently, clouds are
mainly deep enough to support mainly snow beneath this warmer,
with additional ice nucleation possible at the top of the mixed
layer across our NW where surface temperatures have fallen into
the mid 20s. Through this afternoon, a slight uptick in surface
temperatures coupled with cloud depths becoming more shallow
may limit ice nucleation with patchy freezing drizzle
occasionally mixing in with light snow. With a combination of
light snow falling onto wet roads across the north creating
slick conditions, and some lingering mixed precipitation across
the south, went ahead and continued Winter Weather Advisories
through this afternoon. If clouds do end up continuing to
support ice nucleation, may be able to drop these highlights
early.

As of 659 AM Friday...

Downgraded Ice Storm Warnings and Winter Storm Warnings to
advisories across southeast OH until 15Z. Radar imagery shows
scattered bands of precipitation, falling as freezing rain in
some spots, and as snow in others.

As of 319 AM Friday...

The Ice Storm Warning and Winter Storm Warning issued earlier for
southeast Ohio expire at 7 AM. A Flash Flood Watch remains in
effect for portions of central and eastern WV and extreme
southwest VA until 10 AM. A great part of the Winter Weather
Advisories for central WV will expire at 2 PM this afternoon
and the last winter advisories along the eastern mountains will
expire at 7 PM this evening.

We have received several reports of road closures due to flooding on
roads and creeks, and others of freezing rain as high as two tenth
of an inch of ice across southeast Ohio during the last 24
hours. Locations under this local maxima will experience
significant power lines and tree damage with widespread power
outages. Additional flooding reports are coming from the western
slopes and eastern mountains where the snow pack has melted and
additional rainfall are still for happening.

Snow accumulations have been limited to portions of southeast Ohio
where an inch or two can be expected while less than an inch can be
expected elsewhere. Precipitation will move over the eastern
mountains overnight into the early morning hours. This system
will produce from a tenth of two inch of snow along the eastern
mountains and little if any in the WV coal fields or southwest
VA.

Much colder air will filter under the western edge of precipitation
accentuating the freezing rain generation and/or changing
precipitation type into snow. Temperatures have dropped into the
upper 20s across southeast Ohio overnight tonight, and will spread
east into Friday morning. There will be a non-diurnal trend in
hourly temperatures today making temps to stay steady, generally in
the 20s all day. The much colder air arrive tonight with H850 temps
reaching minus 15C by 09Z Saturday (tonight). Expect lows in the
teens across central portions of our CWA, and single digits across
southeast OH and northeast mountains.

While precipitation rates will generally remain modest enough to
limit concerns for flash flooding, sharp rises on creeks and streams
as well in areas of poor drainage will continue to yield isolated to
scattered high water issues through this morning due to a
combination of snow melt and current rainfall.

Models suggest lingering snow showers across our northeast
mountains through late tonight with little accumulations.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 248 AM Friday...

Any lingering moisture along the mountains could allow for a
few remaining upslope snow showers to persist Saturday morning.
High pressure then moves in at the surface with quieter weather
in store for the weekend. Flow at the upper levels is expected
to become more zonal and dry weather will persist through the
short term period.

The main concern over the weekend will be the cold temperatures
expected Saturday and Saturday night. Cloud cover will
gradually dissipate throughout the day Saturday with clear skies
Saturday night. High temperatures are expected to remain below
freezing on Saturday with upper 20s to low 30s along the
lowlands and temperatures in the teens for the higher
elevations. With clear skies in place, radiational cooling will
occur Saturday night, allowing for cold temperatures into
Sunday morning. Lows will fall into the teens for much of the
lowlands with even single digits along portions of southeast
Ohio and along the mountains. Sunday will be much warmer as
southeasterly flow is expected to pick up, allowing temperatures
to warm up to around seasonable for much of the area.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 248 AM Friday...

The mostly dry pattern is expected to continue into much of
next week. High pressure holds at the surface on Monday, however
a shortwave may move through at the upper levels which may
allow a chance for a few light showers Monday night, with the
best chance along the mountains. A weak cold front may pass
through along this shortwave which could bring some colder air
into the area for Tuesday. It is fairly hit or miss with models
showing these light showers with some models allowing high
pressure to maintain its hold over the area and keep things dry.
For now, have left out these shower chances, but will continue
to monitor this heading into next week. Models then agree with
high pressure settling back in with a brief period of ridging at
the upper levels, allowing for dry weather to continue through
mid week.

Models show a disturbance moving in around Thursday/Thursday
night which may allow for some light precipitation chances
Thursday night. The GFS is much earlier with this system
compared with the ECMWF and Canadian as it brings a surface low
along the Great Lakes and its associated cold front through the
area. The ECMWF and Canadian bring this feature through the
Great Lakes on Friday. All the models show upper troughing
moving in late in the week with the GFS developing a closed low
near the Great Lakes by Friday night. However, the other models
are not as pronounced with this troughing. At this time, have
allowed for chances of precipitation on Friday.

Temperatures should remain mostly around seasonable throughout
the week. The main exception is Tuesday which may trend on the
cooler side in the wake of the weak cold front that is expected
to pass through and briefly bring cooler air into the area.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 702 AM Friday...

The frontal boundary has exited east of the mountains early this
morning. However, scattered to numerous showers behind the front
continue to affect the eastern half of the area this morning.
Widespread MVFR with periods of IFR can be expected with this
activity while the precipitation continues to fall as liquid. Much
colder air behind the front will filter in, perhaps changing rain to
all snow. Meanwhile, rain and freezing rain can be expected. Expect
a deterioration of visibilities where rain change to snow this
morning.

Improvements in visibilities can be expected as the snow diminishes
this afternoon, although IFR stratus could persist, with a touch of
freezing drizzle possible.

Light mainly north winds expected, backing to northwest later today.
Light to moderate west winds aloft this morning, becoming light to
moderate northwest this afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Visibility will vary depending on timing of
changing precipitation types and intensity.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
EST 1HRLY       07   08   09   10   11   12   13   14   15   16   17   18
CRW CONSISTENCY  M    M    M    M    H    H    M    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    M    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
EKN CONSISTENCY  M    H    H    M    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    M    H    H    L    L    L    H    H
CKB CONSISTENCY  H    M    M    H    H    M    H    H    H    H    H    H

AFTER 12Z SATURDAY...
No widespread IFR conditions expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 10 AM EST this morning for WVZ005-008-013-
     015>018-024>034-039-040-515>526.
     Winter Weather Advisory until 7 PM EST this evening for
     WVZ032>034-039-040-515>526.
     Winter Weather Advisory until 5 PM EST this afternoon for
     WVZ006>011-013>020-024>031.
     Winter Weather Advisory until 3 PM EST this afternoon for
     WVZ005.
OH...Winter Weather Advisory until 3 PM EST this afternoon for
     OHZ066-067-075-076-083>087.
KY...Winter Weather Advisory until 3 PM EST this afternoon for
     KYZ101>103-105.
VA...Flood Watch until 10 AM EST this morning for VAZ003-004.
     Winter Weather Advisory until 7 PM EST this evening for VAZ003-
     004.

&&

SYNOPSIS...JP/CG
NEAR TERM...ARJ/JP
SHORT TERM...CG
LONG TERM...CG
AVIATION...ARJ
Hazardous weather outlook, Feb 4, 6:57 AM EST, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
657 AM EST Fri Feb 4 2022

VAZ003-004-WVZ032>034-039-040-515>526-051200-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
657 AM EST Fri Feb 4 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-OHZ066-067-075-076-083>087-051200-
Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-
657 AM EST Fri Feb 4 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky and southeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ013-015>018-024>031-051200-
Lincoln-Kanawha-Roane-Wirt-Calhoun-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-
657 AM EST Fri Feb 4 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for portions of central West
Virginia, northern West Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ105-WVZ006-007-009>011-051200-
Lawrence KY-Cabell-Mason-Wood-Pleasants-Tyler-
657 AM EST Fri Feb 4 2022

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of northern West Virginia and western West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ005-008-051200-
Wayne-Jackson WV-
657 AM EST Fri Feb 4 2022

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for portions of central West
Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ014-019-020-051200-
Putnam-Ritchie-Doddridge-
657 AM EST Fri Feb 4 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of northern West
Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Feb 4, 5:17 AM EST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
517 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLOOD            GRAYSON                 38.33N 82.94W
02/04/2022                   CARTER             KY   OFFICIAL NWS OBS

            LITTLE SANDY RIVER AT GRAYSON IN FLOOD.

&&
Local storm report, Feb 4, 6:24 AM EST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
624 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     FLOOD            9 ESE WEST HAMLIN       38.23N 82.04W
02/04/2022                   LINCOLN            WV   OFFICIAL NWS OBS

            FLOODING ON THE MIDDLE FORK OF THE MUD RIVER
            AROUND GRIFFITHSVILLE.

&&
Local storm report, Feb 4, 6:25 AM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
625 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLOOD            ENTERPRISE              39.42N 80.28W
02/04/2022                   HARRISON           WV   OFFICIAL NWS OBS

            FLOODING ON THE WEST FORK RIVER.

&&
Local storm report, Feb 4, 7:05 AM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
705 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 AM     FREEZING RAIN    1 E HUNTINGTON          38.41N 82.41W
02/04/2022  M0.10 INCH       CABELL             WV   TRAINED SPOTTER

            FLAT ICE ACCRETION. SIDE STREETS AND
            SIDEWALKS ARE VERY SLIPPERY.

&&

JP
Local storm report, Feb 4, 7:49 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
749 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     SNOW             THORNVILLE              39.90N 82.42W
02/04/2022  M3.0 INCH        PERRY              OH   PUBLIC

            COATING OF SLEET AS WELL.

&&

MEK
Local storm report, Feb 4, 8:02 AM EST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
802 AM EST FRI FEB 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FREEZING RAIN    ATHENS                  39.33N 82.10W
02/04/2022  M0.20 INCH       ATHENS             OH   COCORAHS

            0.7 INCHES OF SNOW AS WELL.

&&

MEK

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 10:15 PM ESTAreal Flood WarningRLXCabell, Jackson, Kanawha, Lincoln, Mason, Putnam and 1 more12 hr
Feb 4, 12:46 AM ESTAreal Flood WarningRLXBarbour, Harrison, Lewis, Nicholas, Pocahontas, Randolph and 3 more18 hr
Feb 4, 1:02 AM ESTAreal Flood WarningRLXCalhoun, Gilmer, Jackson, Kanawha, Lewis, Roane and 1 more11 hr
Feb 4, 1:07 PM ESTRiver Flood WarningRLXHarrison7 hr

Nearby

River Flood Warnings in West Virginia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.